Hi Akhilsood198 ,
Welcome to HCM Forum ,
for last 10 years inspite of side effect u suffering and seeking help before decision is appreciable.
Though among mentioned problem by you weight gain and cholesterol
rise can be attributable to same medicine.But social withdrawal and laziness ,mental slowness can not be attributable to drug -There are chances that this is because of your residual illness (So called Negative symptoms of schizophrenia
.) - which requires change in medicine or addition of medicine and not lowering of current medicine.
There are now lot of option available with minimal to no side effect in treatment comparatively 10 year back.There are drugs which are weight neutral, even drug option also available which able to decrease your weight.So consult to your psychiatrist
who seen you since years , discuss your problem with him,Definitely he will make change in your treatment.
Hope this helps.